Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 517348, 5 pages
http://dx.doi.org/10.1155/2015/517348
Research Article

A Generalization for Theorems of Datko and Barbashin Type

MAS-SPMS, Nanyang Technological University, 21 Nanyang Link, Singapore 637371

Received 15 February 2015; Accepted 15 June 2015

Academic Editor: Jaeyoung Chung

Copyright © 2015 Pham Viet Hai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pham Viet Hai, “A Generalization for Theorems of Datko and Barbashin Type,” Journal of Function Spaces, vol. 2015, Article ID 517348, 5 pages, 2015. https://doi.org/10.1155/2015/517348.